# SDR DALA2022041902700

- Difficulty date: April 14, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 109,206 hours, 16,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUPPLMENTAL INFOMATIN' SHIP 190 2 LENSE COVERS MISSING FROM OVERHEAD EMER LIGHT ASSYS AT SEAT 23F AND 37F. CORRECTIVE ACTION: LENSE COVERS NIS ATL. FWD TO MEL 33-51-01A. PLACARD INSTALLED. INSTALLED 2 EMERGENCY LIGHT BEZELS FOR THE OVERHEAD AT SEATS 23F AND 37F. OPS CKS NORMAL. PLAC REMOVED. (8865317)
